# SDR DALA2021062303393

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377 Lbl55-62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON FLOOR BEAM STA 377.7 FROM LBL 55 TO LBL 62 AT PASSENGER CABIN FLOOR STRUCTURE (IN REF NRC: 00883). CORRECTIVE ACTION: SUMMARY OF NRC 00887. FLOOR BEAM STA 377.7 FROM LBL 55 TO LBL 62 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B 757-200 SRM. (1846834)
